Open Access
Translator Disclaimer
2010 On Sandwich Theorems for Subclasses of Analytic Functions Involving Modified Saigo Fractional Integral Operator
Maslina Darus, Rabha W. Ibrahim
Afr. Diaspora J. Math. (N.S.) 10(2): 109-121 (2010).

Abstract

The purpose of this paper is to derive some subordination and superordination results for analytic functions involving modified Saigo fractional integral operator in the open unit disk.

Citation

Download Citation

Maslina Darus. Rabha W. Ibrahim. "On Sandwich Theorems for Subclasses of Analytic Functions Involving Modified Saigo Fractional Integral Operator." Afr. Diaspora J. Math. (N.S.) 10 (2) 109 - 121, 2010.

Information

Published: 2010
First available in Project Euclid: 29 November 2010

zbMATH: 1246.34007
MathSciNet: MR2774263

Subjects:
Primary: 34G10
Secondary: 26A33 , 30C45

Keywords: Fractional calculus , Subordination; , Superordination , Univalent solution

Rights: Copyright © 2010 Mathematical Research Publishers

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.10 • No. 2 • 2010
Back to Top